I took penis enlargement pills for 3 months:
then i took height enhancement pills for 2 months:
I was getting good results at the beginning although now I have lost the ability to get a hard lasting erection. I don't feel aroused by what many teenagers find arousing, and I don't get any erections/ morning-wood through out the day. When I stopped the penis pills I started the height enhancement pills and that's when I started getting symptoms. Pimples on my chest, back and forearms; the ones on my forearms target the hair follicles. Upper lip discoloration, and inability to get an erection that lasts for longer than a minute without constant stimulation. I have checked my pituitary, and adrenal gland hormones (testostrone is good) and the only thing the doctor found elevated was cortisol levels. I know I have made a bad decision in my life, but I hope some one can take me seriously and help me, I am only 17 and I've never had sexual relations. I am very athletic and exercise 3-4 times a week. Please help.
Symptoms: Erectile Dysfunction
Pimples on chest, back and forearms
Discolored (white patches) upper lip
Enlarged left lymph node
Increase in bodily hair length
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.